# SDR HALA2018052500253

- Difficulty date: May 25, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 27,374 hours, 4,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK  CORRODED AT FRAMES 47+4 - 6, 48-2, 49-4 - 6, 50+4.5 - 6.6, 51-2, 52-3.5, 52+9.5, 53+3.5 - 5.5, 53.1-2.5, AND 53.2-4.5 - 7. THE CORROSION WAS REMOVED IAW SRM 51-74-00, REV 97. FOUND TO BE OUT OF LIMITS IAW SRM 53-31-15, REV 97.  THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 97, AND DRAWING F533312812 ISSUE J.
